Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A quantum categorification of the Alexander polynomial

Louis-Hadrien Robert and Emmanuel Wagner

Geometry & Topology 26 (2022) 1985–2064
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883 MR1362791
3 S Cautis, Remarks on coloured triply graded link invariants, Algebr. Geom. Topol. 17 (2017) 3811 MR3709661
4 J H Conway, An enumeration of knots and links, and some of their algebraic properties, from: "Computational problems in abstract algebra" (editor J Leech), Pergamon (1970) 329 MR0258014
5 N Dowlin, A categorification of the HOMFLY-PT polynomial with a spectral sequence to knot Floer homology, preprint (2017) arXiv:1703.01401
6 N Dowlin, Knot Floer homology and Khovanov–Rozansky homology for singular links, Algebr. Geom. Topol. 18 (2018) 3839 MR3892233
7 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Exp. Math. 15 (2006) 129 MR2253002
8 M Ehrig, D Tubbenhauer, P Wedrich, Functoriality of colored link homologies, Proc. Lond. Math. Soc. 117 (2018) 996 MR3877770
9 A P Ellis, I Petkova, V Vértesi, Quantum 𝔤𝔩1|1 and tangle Floer homology, Adv. Math. 350 (2019) 130 MR3946307
10 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985) 239 MR776477
11 N Geer, B Patureau-Mirand, Multivariable link invariants arising from 𝔰𝔩(2|1) and the Alexander polynomial, J. Pure Appl. Algebra 210 (2007) 283 MR2311186
12 A Gilmore, Invariance and the knot Floer cube of resolutions, Quantum Topol. 7 (2016) 107 MR3459959
13 C Kassel, V Turaev, Braid groups, 247, Springer (2008) MR2435235
14 L H Kauffman, H Saleur, Free fermions and the Alexander–Conway polynomial, Comm. Math. Phys. 141 (1991) 293 MR1133269
15 L H Kauffman, P Vogel, Link polynomials and a graphical calculus, J. Knot Theory Ramifications 1 (1992) 59 MR1155094
16 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
17 M Khovanov, 𝔰𝔩(3) link homology, Algebr. Geom. Topol. 4 (2004) 1045 MR2100691
18 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Int. J. Math. 18 (2007) 869 MR2339573
19 M Khovanov, L H Robert, Foam evaluation and Kronheimer–Mrowka theories, Adv. Math. 376 (2021) MR4178907
20 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
21 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
22 M Mackaay, M Stošić, P Vaz, 𝔰𝔩(N)–link homology (N 4) using foams and the Kapustin–Li formula, Geom. Topol. 13 (2009) 1075 MR2491657
23 C Manolescu, An untwisted cube of resolutions for knot Floer homology, Quantum Topol. 5 (2014) 185 MR3229041
24 H R Morton, S G Lukac, The HOMFLY polynomial of the decorated Hopf link, J. Knot Theory Ramifications 12 (2003) 395 MR1983094
25 H Murakami, T Ohtsuki, S Yamada, HOMFLY polynomial via an invariant of colored plane graphs, Enseign. Math. 44 (1998) 325 MR1659228
26 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
27 P Ozsváth, Z Szabó, A cube of resolutions for knot Floer homology, J. Topol. 2 (2009) 865 MR2574747
28 I Petkova, V Vértesi, Combinatorial tangle Floer homology, Geom. Topol. 20 (2016) 3219 MR3590353
29 J H Przytycki, P Traczyk, Invariants of links of Conway type, Kobe J. Math. 4 (1988) 115 MR945888
30 H Queffelec, D E V Rose, The 𝔰𝔩n foam 2–category : a combinatorial formulation of Khovanov–Rozansky homology via categorical skew Howe duality, Adv. Math. 302 (2016) 1251 MR3545951
31 H Queffelec, D E V Rose, Sutured annular Khovanov–Rozansky homology, Trans. Amer. Math. Soc. 370 (2018) 1285 MR3729501
32 H Queffelec, D E V Rose, A Sartori, Annular evaluation and link homology, preprint (2018) arXiv:1802.04131
33 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) MR2704683
34 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
35 L H Robert, E Wagner, A closed formula for the evaluation of foams, Quantum Topol. 11 (2020) 411 MR4164001
36 L H Robert, E Wagner, Symmetric Khovanov–Rozansky link homologies, J. Éc. Polytech. Math. 7 (2020) 573 MR4086581
37 R Rouquier, Khovanov–Rozansky homology and 2–braid groups, from: "Categorification in geometry, topology, and physics" (editors A Beliakova, A D Lauda), Contemp. Math. 684, Amer. Math. Soc. (2017) 147 MR3611725
38 L Rozansky, H Saleur, Quantum field theory for the multi-variable Alexander–Conway polynomial, Nuclear Phys. B 376 (1992) 461 MR1170953
39 G Torres, On the Alexander polynomial, Ann. of Math. 57 (1953) 57 MR52104
40 V G Turaev, The Conway and Kauffman modules of a solid torus, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 167 (1988) 79 MR964255
41 P Vaz, A categorification of the quantum 𝔰𝔩(N)–link polynomials using foams, PhD thesis, Universidade do Algarve (2008) arXiv:0807.2658
42 O Y Viro, Quantum relatives of the Alexander polynomial, Algebra i Analiz 18 (2006) 63 MR2255851
43 P Wedrich, Exponential growth of colored HOMFLY-PT homology, Adv. Math. 353 (2019) 471 MR3982970
44 H Wu, A colored 𝔰𝔩(N) homology for links in S3, Dissertationes Math. 499 (2014) 1 MR3234803